# SDR SWIA2021082060484

- Difficulty date: June 8, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H SIDE - DOUBLER UNDER ADG HAND PUMP IS CRACKED @ OTBD CORNER     (C-CHECK RO 8/18/2021)     FABRICATED ADG PUMP DOUBLER P/N CC670-33357-3  P0# T000057884 P/N:2024T-3,  0.040 AND FABRICATED CLEAT PO# T000058828 P/N: 2024T-3,  0.032  AND   INSTALLED REPAIR PARTS REF. CRJ 900 SRM 53-11-43-201-001-A01. C/W SKY 51-900-1002
